# SDR AALA20130602001

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 59,644 hours, 20,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 2 DOOR EXTERNAL EMERGENCY LIGHT. OPS CHECK NORMAL
